# SDR 2001F00528

- Difficulty date: August 8, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N392GL
- Make and model: Snias AS350B2
- Aircraft serial: 3252
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Part serial: 1127
- Condition: Faulty
- Location: Cockpit
- Part time: 456 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE 1 SCREEN IS DARK, NO CODES, CYCLED BATTERY SWITCH.  LINE 2 BRIGHTNESS CODES (5).  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
